On nonlinear, nonconvex evolution inclusions
We consider a nonlinear evolution inclusion driven by an m-accretive operator which generates an equicontinuous nonlinear semigroup of contractions. We establish the existence of extremal integral solutions and we show that they form a dense, Gδ-subset of the solution set of the original Cauchy problem. As an application, we obtain "bang-bang" type theorems for two nonlinear parabolic distributed parameter control systems. © 1995, Tokyo Institute of Technology. All Rights Reserved.
Extremal solution, Integral solution, M-accretive operator, Nonlinear semigroup, Parabolic system, Strong relaxation theorem
Hu, Shouchuan, and Nikolaos S. Papageorgiou. "On nonlinear, nonconvex evolution inclusions." Kodai Mathematical Journal 18, no. 3 (1995): 425-436.
Kodai Mathematical Journal